# SDR DALA2017033002567

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 79,243 hours, 28,914 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THERE WAS AN OILY, DIRTY SOCK ODOR IN THE COCKPIT.  ODOR DISSIPATED AFTER ABOUT 6000 FT, BUT CAME BACK DURING APPROACH AT ABOUT 6000 FT. ODOR WAS ALSO IN FRONT OF CABIN. INSPECTED, AND FOUND NO EXTERNALS LEAKS. REPLACED RECIRCULATION FAN FILTERS. SYSTEM OPERATION IS NORMAL.
